Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Myasthenia Gravis

Side effects to Mestinon (explosive diarrhea)

09/15/2008

Question:

How can I alter my diet, elimation or adding, or should my doctor suggest decreasing medication doseage taken daily and discover when I become symtomatic again. I was diagnoised in April 2008.

Answer:

I am not sure that I can give you specific recommendations over the web regarding your diet, use of mestinon and the problems that you have with diarrhea. I would, however, suggest that you keep a simple daily record (at the end of the day) in which you write down details and times of:

1) Taking the Mestinon

2) Content of each meal

3) Episodes of diarrhea

You could then discuss these results with your treating neurologist. Best of luck.

For more information:

Go to the Myasthenia Gravis health topic, where you can:

Response by:

John G Quinlan, MD John G Quinlan, MD
Professor of Neurology
College of Medicine
University of Cincinnati